# SDR SWAA2021082512402

- Difficulty date: February 12, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lavatory Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA; STA 1016 + 6'; LBL 15; WL 208; LAV PAN CORRODED AT FASTENER HOLE. / EVALUATED CORROSION ON LAV PAN IN AFT WET AREA AT STA 1016+6'; LBL 15 AND WL 208. FOUND TO BE OUT OF LIMITS DUE TO NO PUBLISHED DATA IAW SRM 51-10-02-0G-0 STEP 9. REMOVED AND REPLACED LAV PAN; P/N 147A5620-15; IAW BOEING DRAWING 147A5600 REV B AND SRM 51-40-02-0G-0 STEP 4 AND 7 147A5620-15
